# SDR AALA201905089028

- Difficulty date: April 29, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 72,549 hours, 9,035 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT ABORTED TAKEOFF AT VERY LOW SPEED DUE TO CONFIGURATION GEAR STEERING CAUTION LIGHT ILLUMINATED WHEN POWER WAS PUSHED UP FOR TAKEOFF. MAINTENANCE ACCOMPLISHED TASK 32-35-00-810-801. MAT SHOWS NO ACTIVE FAULTS. FAULT INTERMITTENT.
